# SDR REXA2013001030108

- Difficulty date: January 3, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 18,019 hours, 15,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT SIGN LOWER CRACKED.  REMOVED AND REPLACED EMERGENCY LIGHT COVER IAW AMM 11-30-00 DM 00132 CLOSED.
